Mathematics of operations research.

Saved in:
Bibliographic Details
OCLC:2404005
Corporate Authors: Institute of Management Sciences, Operations Research Society of America
Language:English
Published: [Providence, R.I., Institute of Management Sciences]
Subjects:
Format:

Serial

Note that CRL will digitize material from the collection when copyright allows.

Borrow this resource

Notes

J-1808 v.1-28 (1976-2003)
J-2619 v.29 (2004)
J-3010 v.30 (2005)
J-4914 v.31 (2006)
J-7163 v.32 (2007)
J-8708 v.33-34 (2008-2009)
WANT: v.35-38 (2010-2013)

Item List

Description Local Call Number Status
v.1-28 (1976-2003) J-1808 Available by Request
v.29 (2004) J-2619 Available by Request
v.30 (2005) J-3010 Available by Request
v.31 (2006) J-4914 Available by Request
v.32 (2007) J-7163 Available by Request
v.33-34 (2008-2009) J-8708 Available by Request